Estradiol

Estradiol is a naturally occurring female hormone estrogen. It is used to treat menopausal symptoms seen in women due to less production of estrogen, like vaginal dryness, itching, burning, and hot flashes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What are the side effects of Krimson 35?

Query: Hello doctor, I have one question. My girlfriend is already on krimson 35 due to PCOD. After we made love, she missed her periods. Now, she is also complaining of morning sickness and pain in lower back. All symptoms are same as she reported five months back when she was pregnant and doctor advised ...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. One information I should share with you at first is Krimson 35 (Ethinyl estradiol) is not only an anti-PCOS (polycystic ovarian syndrome) tablet; it is a birth control pill also. So, if your girlfriend is regularly having these pills, you need not be concerned abo...  Read Full »

Can vitamin C induce periods?

Query: Hello doctor, I am a 24 year old female. I am approximately 95 kg weight. I am in need of emergency contraception due to failed birth control. I will be ovulating tomorrow, so I am at a high risk of unwanted pregnancy. I obtained and took a 1.5 mg dose of Levonorgestrel (Plan B pill); however I have...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Strictly speaking, vitamin C rarely can do so as evidenced in the history of medicine. These are myths and not true reality. As you are 95 kg, there is a very rare chance of failure of emergency contraceptive pills in this weight. Otherwise, do another option. You can ...  Read Full »

I have spotting while on Tri-Sprintec. Please help.

Query: Hi doctor, I have been taking the birth control pill, Tri-Sprintec for almost five years now. I started my new pack of pills on 19 of last month. I had intercourse twice on 20th and once on the 21st of last month. I used to take my pill between 7 and 8 AM. One day I had pill at 6:30 AM as I woke up ...  Read Full »


Dr. Geeta Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The brown rusty vaginal discharge appears to be one of the side effects of Tri-Sprintec (combination of Norgestimate and Ethinyl estradiol). Irregular periods, unscheduled bleeding and vaginal spotting are side effects during the first few months of starting Tri-Sprinte...  Read Full »

I am a PCOD patient with primary infertility. Can I take tablet Progynova to build up endometrium?

Query: Hello doctor, I am 32 years old PCOD patient with primary infertility. My LMP was 10 days before. I took tablet Letrozole 2.5 mg once a day for five days from the next day of my periods. Today is my eighth day. I had a USG today. Findings are, ET 3.6 mm, right ovary follicle is 11 mm, left ovary fo...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. As you are on day 8, ET (endometrial thickness) is low for the day of the cycle. You should be starting on Progynova (Estradiol) 2 mg one tablet twice a day for the next seven days. Your follicular scan days should be on day 11, 15 and 17. The follicles are appropria...  Read Full »

Are recurrent miscarriages and estradiol related?

Query: Hello doctor, I am a 29 year old woman with a history of recurrent miscarriages (3 losses, all in 5-6 weeks). I was recently diagnosed with Grave's disease (I had overt hyperthyroidism with my last miscarriage). Now my levels are in check. I had APS, ANA and thrombophilia panels, all perfect except...  Read Full »


Dr. Dattaprasad Balasaheb Inamdar

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Your estradiol level appears to be fine if pregnancy happened naturally (that is not through treatment like ovarian stimulation). Though studies associate low estradiol levels with viability, the association is indirect (indirectly indicating defective egg formation/fol...  Read Full »

I avoid sex as I absolutely do not want to get pregnant again. Please help.

Query: Hi doctor, I am a 34 year old female. I do not like sex because I am always worried that my partner will ejaculate inside me. He does not like using a condom. We always end up fighting during sex, as I ask him to use a condom and he does not want to. We have a son aged 9 years and I do not want a...  Read Full »


Dr. Deepika Joshi Khare

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Firstly, do not take Unwanted 72  very often. Any emergency contraceptive pill has several adverse effects. There are many options like the intrauterine copper device or oral cyclical pills which you can consider. For more information consult an obstetrician and gynae...  Read Full »

I had intercourse on the 5th day after my periods. Can I get pregnant?

Query: Hello doctor, I stopped the Zoely Pill two months back since I was experiencing heart and respiratory problems. I got my menses last month and the following month. I had sexual intercourse twice on the fifth day once my period had stopped. According to my calculations I am in fertility period. Is ...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Yes, you are very much in your fertile period (know safe and unsafe days in your period). There are high chances that you may get pregnant if you have not taken the emergency contraceptive already within 72 hours of intercourse. For further information consult an o...  Read Full »

I am not getting married because of my facial hair. Please help.

Query: Hello doctor, I am a 32 year old female. I have PCOD. My doctor prescribed me Fertiplus tablets containing Myo-inositol and D-chiro inositol. But, I cannot afford it. Please suggest me a low-cost treatment.  Read Full »


Dr. Deepika Joshi Khare

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. The easiest and cheapest way for you to get healthy is by lifestyle modification such as diet and exercise. Try losing weight. You need to lose 20 kg. Weight loss itself will improve the symptoms of PCOD (polycystic ovarian disease). Take Calcium tablet like She...  Read Full »

My wife is 8 weeks pregnant and taking Asmita. Can pregnancy be continued?

Query: Hello doctor, My wife had irregular periods. We consulted a gynecologist and she suggested starting Asmita tablet for 21 days and Oosure tablet for a month. We started medication from mid of last month. Now, ultrasound says that she is 8 weeks pregnant. My question is can she continue the pregna...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. Both the drugs Asmita 21 (combination of Drospirenone and Ethinyl estradiol) and Oosure tablets (Myo-Inositol) have been advised to her presuming that she was a case of polycystic ovarian syndrome (PCOS) and had concerns regarding ovulation. But, as Asmita are estrogen...  Read Full »

How long should I continue Krimson 35 for acne problem?

Query: Hi doctor, I am a 25 year old unmarried female. Three years ago, suddenly I had lots of acne and my periods was little irregular. After some failed attempts with a skin specialist, I went to a gynecologist. He suggested me to take Krimson-35. My ultrasonography report was normal and no polycystic ov...  Read Full »


Dr. Purushottam Sah

Obstetrician And Gynaecologist, Sexologist, Andrologist, Infertility Specialist

Answer: Hi, Welcome to icliniq.com. Masturbation has no relation to increased bleeding, but hormonal changes may be related to your masturbation on consecutive days. Your ultrasound is normal, so your excessive bleeding and acne may be due to hormonal problems. If you have not done any blood tests, then you...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.